MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION HI-FLO; CATHETER, CONTINUOUS FLUSH
Model Number 80619
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that microcatheter fracture occurred.A single/027/straight/1ro/155 direxion hi-flo was selected for liver cancer treatment.During the procedure, it was found that the microcatheter was fractured.The device was replaced for another of the same model to complete the procedure.No complications reported, and patient status was stable.
 
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.B5 - describe event or problem: added information, based on additional information.Device evaluated by mfr: the device was returned for evaluation.Visual and microscope inspection were performed.Inspection of the device revealed a nickel shaft fracture located at 2 cm from the strain relief.Inspection of the returned device revealed a nickel shaft fracture.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that microcatheter fracture occurred.A single/027/straight/1ro/155 direxion hi-flo was selected for liver cancer treatment.During the procedure, it was found that the microcatheter was fractured.The device was replaced for another of the same model to complete the procedure.No complications reported, and patient status was stable.It was further reported that the fracture was about 5 to 10cm from the hub.

Brand Name
DIREXION HI-FLO
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20495026
Report Number2124215-2024-64663
Device Sequence Number4106350
Product Code KRA
UDI-Device Identifier08714729839491
UDI-Public08714729839491
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2025
Device Model Number80619
Device Catalogue Number80619
Device Lot Number0030889804
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer10/27/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale